标题:RANDOM ATTRACTORS FOR NON-AUTONOMOUS FRACTIONAL STOCHASTIC PARABOLIC EQUATIONS ON UNBOUNDED DOMAINS
作者:Lu, Hong; Qi, Jiangang; Wang, Bixiang; Zhang, Mingji
作者机构:[Lu, Hong; Qi, Jiangang] Shandong Univ, Sch Math & Stat, Weihai 264209, Shandong, Peoples R China.; [Wang, Bixiang; Zhang, Mingji] New Mexico Inst M 更多
通讯作者:Lu, H
通讯作者地址:[Lu, H]Shandong Univ, Sch Math & Stat, Weihai 264209, Shandong, Peoples R China.
来源:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
出版年:2019
卷:39
期:2
页码:683-706
DOI:10.3934/dcds.2019028
关键词:Fractional stochastic equation; random attractor; pullback asymptotic; compactness
摘要:We study the asymptotic behavior of a class of non-autonomous non-local fractional stochastic parabolic equation driven by multiplicative white noise on the entire space R-n. We first prove the pathwise well-posedness of the equation and define a continuous non-autonomous cocycle in L-2(R-n). We then prove the existence and uniqueness of tempered pullback attractors for the cocycle under certain dissipative conditions. The periodicity of the tempered attractors is also proved when the deterministic non-autonomous external terms are periodic in time. The pullback asymptotic compactness of the cocycle in L-2(R-n) is established by the uniform estimates on the tails of solutions for sufficiently large space and time variables.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85056458472&doi=10.3934%2fdcds.2019028&partnerID=40&md5=eeb45ea1dc3607cc6b26e162b3d2ace2
TOP